# SDR AALA200800859

- Difficulty date: April 8, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 57,250 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RELEASE HANDLE CABLE ASSEMBLY HAS WORN AND FRAYED CABLE ON LEFT SIDE ABOVE THE MID POINT PULLEY.  AREA OF DISCREPANCY WAS .125 INCH BY .125 INCH.  REPLACED TAILCONE RELEASE CABLE ASSEMBLY ON LEFT SIDE.  OPERATIONS CHECK NORMAL.
